# SDR DXTA2009021003500

- Difficulty date: February 10, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N855QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258355
- Aircraft time: 8,571 hours, 6,129 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: MFHA1891A
- Condition: Clogged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FOUND HYD SYS VERY LOW AFTER LANDING.  SERVICED HYD RESERVOIR IAW MM 12-29-00.  INSPECTED PRESSURE SUCTION.  FILTER FOR CONTAINMENTS IAW MM 29-10-01.  NO CONTAINMENTS FOUND.  INSTALLED NEW PRESSURE FILTER AND RE-INSTALLED PRESSURE DOME IAW MM 29-10-01. ELEMENT-STAINLESS STEEL PN 50057 SUSPECTED CLOGGING.
